This is in response to PM to me & your forum posts regarding the effects you had after taking Ivermectin.
Based on your liver pain & pale color of stools, it appears the Ivermectin cleared a blockage of die-off that had accumulated in your bile ducts & GI tract. The only damage done was to the parasites & not your liver! As the saying goes: "Better Out Than In!"
As noted in my Strongyloides protocol, when there is a heavy parasite burden, the initial doses of Ivermectin may result in abdominal discomfort & shortness of breath, among other side effects. This is caused by parasitic die-off & the toxins they release. These effects subside with subsequent doses as the parasite burden decreases.
"N-acetyl cysteine (NAC) is an amino-acid derivative (small protein) with over 40 years of scientific research to back it up. NAC’s powerful health benefits derive from its ability to restore intracellular levels of glutathione (GSH), which is the body’s most powerful antioxidant.
Glutathione is a very powerful antioxidant that helps the liver to protect you against toxicity, and it is most needed by those with liver disease. The stress of chronic liver disease depletes glutathione and this is why supplementing with one of its precursors, NAC helps to protect against ongoing liver damage.
NAC is a modified form of the sulfur-containing amino acid cysteine. NAC replenishes intracellular levels of glutathione (GSH), which restores your cells’ ability to fight damage from free radicals known as reactive oxygen species."
Regarding your scheduled scan: MRI & CT scans don't detect the presence of parasites in the body due to their very small or microscopic size & fast movement in the bloodstream & lymphatic system. The only ones that appear on scans are brain cysts caused by tapeworms. I'd recommend a brain scan only if you're experiencing seizures, massive nonstop headaches that don't respond to narcotic pain meds, loss of hearing or vision, etc; otherwise, you're needlessly subjecting your body to radiation.
Good luck in your battle & keep the forum posted on your progress!